Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Infant has reduced activity in hand, brown patches on limbs. CT showed gliotic infarct. Possible cause and treatment?

What is the clinical implication of CT finding of gliotic infarct involving parafacline right occipital lobe, left frontal lobe and right high parietal lobe with no evident abnormal idptomeningeal enhancement. She is 9 month old baby with reduced activity of left hand and brown patches on limbs . The possible cause and treatment if any? Thanks
Asked On : Thu, 27 Dec 2012
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
Neurologist 's  Response
Nov 2013

Thank you for posting your query.

The infarcts on the brain scan are old, probably they occurred in the intra-uterine period (before birth) and these findings can explain her hand weakness. As of now, she needs good physiotherapy and exercises. If her limbs are spastic (tight), then, Botox injections would also help.

Brown patches need to be examined. If possible, please upload a photograph.

In any case, the child would continue to improve as she grows.

Best wishes,
Dr Sudhir Kumar MD DM (Neurology)
Senior Consultant Neurologist
Answered: Sun, 8 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor